Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2014, Article ID 785357, 7 pages
http://dx.doi.org/10.1155/2014/785357
Research Article

Coupled Fixed Point Theorems with Rational Type Contractive Condition in a Partially Ordered -Metric Space

Department of Mathematics, Scottish Church College, 1 & 3 Urquhart Square, Kolkata 700 006, India

Received 29 May 2014; Accepted 15 September 2014; Published 29 September 2014

Academic Editor: S. T. Ali

Copyright © 2014 K. Chakrabarti. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Coupled fixed point theorems for a map satisfying mixed monotone property and a nonlinear, rational type contractive condition are established in a partially ordered -metric space. The conditions for uniqueness of the coupled fixed point are discussed. We also present results for the existence of coupled coincidence points of two maps.